Access count of this item: 151

Files in This Item:
File Description SizeFormat 
0819-14.pdf1.78 MBAdobe PDFView/Open
Title: Diophantine problem of algebraic varieties and Hodge theory : Dedicated to Professor Shoshichi Kobayashi on his sixtieth birthday(HOLOMORPHIC MAPPINGS, DIOPHANTINE GEOMETRY and RELATED TOPICS : in Honor of Professor Shoshichi Kobayashi on his 60th Birthday)
Issue Date: Jan-1993
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 819
Start page: 167
End page: 187
Appears in Collections:Holomorphic Mappings, Diophantine Geometry and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.